# SDR COMA0061064

- Difficulty date: December 17, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 17,671 hours, 16,972 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 356024310
- Condition: Malfunctioned
- Location: Rt Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT 14TH STAGE DUCT MESSAGE.  REPLACED THE PYLON LEAK SENSING ELEMENT.
